# SDR SWIA201904025711

- Difficulty date: February 25, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SURROUND STRUCTURE VERTICAL ANGLE HAS CORROSION ON FUSELAGE SIDE. (C-CHECK) RO: 03/29/2019 REMOVED AND REPLACED PAX DOOR FLOOR SURROUND STRUCTURE VERTICAL ANGLE IAW SRM. ALL CHECKS GOOD.
